Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

How soon after insertion of cardiac stents can a person return to regular chores?

Well, I thought I submitted my question, but, since this came up again submitting it again. Sorry if it is a dupicate. It took me forever to read the terms and conditions WHEW! How soon after insertion of 3 cardiac stents can a person, normally, expect to return to her job as a helper in clients homes? The duties include assistance with mobility, transfers from w/c to recliner and toilet, which at times require light lifting; preparing meals, feeding client and light housework. Thank you.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiac Surgeon 's  Response
After the placement of stents(even if it is 3 in number), a person can lead an active life within a wk's time. As the duties which you have mentioned seem to be light work and strenuous, you can carry on with the routine job.
Good luck..
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor